# SDR UPS00832200

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C123,   CRACK IN MLG PRESSURE DECK AT FS 860 LBL63.     STOP DRILLED CRACK IAW DC8 SRM 53-2-0.  FABRICATED  REPAIR ANGLE IAW REO-G07210 REV A.  LOCATED, DRILLED & DEBURRED IAW DC8 SRM 51-1-29.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1- 20D.
